Scientific Article
previous document  unige:47048  next document
add to browser collection
Title

A mathematical model for evaluating the impact of vaccination schedules: application to Neisseria meningitidis

Authors
Tuckwell, H. C.
Hanslik, Thomas
Valleron, Alain-Jacques
Published in Epidemiology and Infection. 2003, vol. 130, no. 3, p. 419-29
Keywords AdolescentAdultAge FactorsCarrier State/epidemiologyChildChild, Preschool*Decision Support TechniquesFrance/epidemiologyHumans*Immunization ScheduleMeningococcal Infections/epidemiology/mortality/*prevention & controlModels, Statistical*Neisseria meningitidis, Serogroup COutcome Assessment (Health Care)/*statistics & numerical dataTime Factors
Identifiers
PMID: 12825726
Full text
Citation
(ISO format)
TUCKWELL, H. C. et al. A mathematical model for evaluating the impact of vaccination schedules: application to Neisseria meningitidis. In: Epidemiology and Infection, 2003, vol. 130, n° 3, p. 419-29. https://archive-ouverte.unige.ch/unige:47048

94 hits

28 downloads

Update

Deposited on : 2015-02-23

Export document
Format :
Citation style :